HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Finite free resolutions and 1-skeletons of simplicial(d - l)-spheres

Files in This Item:
pre279.pdf158.12 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83426

Title: Finite free resolutions and 1-skeletons of simplicial(d - l)-spheres
Authors: Terai, N. Browse this author
Hibi, T. Browse this author
Issue Date: 1-Jan-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 279
Start Page: 1
End Page: 3
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69030
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University